# SDR IPXA2M73940

- Difficulty date: May 14, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: SB115700633
- Condition: Cracked
- Location: Lh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT LOWER WINGLET FWD MOUNT FITTING CRACKED.  R & R LT LOWER WINGLET FWD AND AFT MOUNT FITTINGS REF EO MD11-5720-27680-C, APPX D.
